# SDR USAA050162

- Difficulty date: January 9, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 1133022
- Condition: Cracked
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - BRACKET, 10 INCHES LONG CRACK; VHF COMM ANT BRACKET, STA 500-500A FWD BAGGAGE PIT; REMOVED AND REPLACED CRACKED BRACKET, BLENDED CORROSION IAW SRM. (K)
